Alert archive / Wyoming / High Wind Warnings in 2023
High Wind Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 18, 2023, 4:41 PM MST for 4 counties in Wyoming. It took effect at Jan 18, 2023, 11:00 PM MST. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 18, 2023, 4:41 PM MST (23:41 UTC)
- In effect from
- Jan 18, 2023, 11:00 PM MST
- Expired
- Jan 19, 2023, 11:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 1:40 AM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Jan 19, 2:06 AM MST | NON-TSTM WND GST 58 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Jan 19, 2:14 AM MST | HIGH SUST WINDS 40 | 1 Ene Buford, WY | BUFORD EAST WYDOT SITE. SUSTAINED WINDS 40 MPH FOR PAST HOUR. PEAK WIND GUST 53 MPH. |
| Jan 19, 3:16 AM MST | HIGH SUST WINDS 40 | 1 Sse Bordeaux, WY | BORDEAUX WYDOT SITE. SUSTAINED WINDS 40 MPH FOR PAST HOUR. PEAK WIND GUST 52 MPH. |
| Jan 19, 3:27 AM MST | HIGH SUST WINDS 42 | 10 Ese Crystal Lake Cam, WY | EMKAY UPR SITE. SUSTAINED WINDS 40 MPH OR GREATER FOR PAST HOUR. PEAK WIND GUST 54 MPH. |
| Jan 19, 6:36 AM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3119 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729 WWUS75 KCYS 182341 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 441 PM MST Wed Jan 18 2023 WYZ110-191200- /O.UPG.KCYS.HW.A.0006.230119T0600Z-230119T1800Z/ /O.NEW.KCYS.HW.W.0006.230119T0600Z-230119T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 441 PM MST Wed Jan 18 2023 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...North Snowy Range Foothills. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Blowing and drifting snow may be possible which could lead to poor visibility and difficult travel. A Winter Weather Advisory for Blowing Snow is in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ106-116-117-191200- /O.CON.KCYS.HW.A.0006.230119T0600Z-230119T1800Z/ Central Laramie Range and Southwest Platte County- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 441 PM MST Wed Jan 18 2023 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 PM MST THIS EVENING THROUGH THURSDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Central Laramie Range and Southwest Platte County, North Snowy Range Foothills, South Laramie Range and South Laramie Range Foothills. * WHEN...From 11 PM MST this evening through Thursday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Blowing and drifting snow may be possible which could lead to poor visibility and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
3 follow-up statements
976 WWUS75 KCYS 190850 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 150 AM MST Thu Jan 19 2023 WYZ106-116-117-191800- /O.UPG.KCYS.HW.A.0006.000000T0000Z-230119T1800Z/ /O.EXA.KCYS.HW.W.0006.000000T0000Z-230119T1800Z/ Central Laramie Range and Southwest Platte County- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 150 AM MST Thu Jan 19 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Central Laramie Range and Southwest Platte County, South Laramie Range and South Laramie Range Foothills. * WHEN...Through Thursday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Blowing and drifting snow may be possible which could lead to poor visibility and difficult travel. A Winter Weather Advisory for blowing snow is in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ110-191800- /O.CON.KCYS.HW.W.0006.000000T0000Z-230119T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 150 AM MST Thu Jan 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...North Snowy Range Foothills. * WHEN...Through Thursday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. * ADDITIONAL DETAILS...Blowing and drifting snow may be possible which could lead to poor visibility and difficult travel. A Winter Weather Advisory for blowing snow is in effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
013 WWUS75 KCYS 191614 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 914 AM MST Thu Jan 19 2023 WYZ106-116-117-191715- /O.CAN.KCYS.HW.W.0006.000000T0000Z-230119T1800Z/ Central Laramie Range and Southwest Platte County- South Laramie Range-South Laramie Range Foothills- Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 914 AM MST Thu Jan 19 2023 ...HIGH WIND WARNING IS CANCELLED... Winds have decreased across the warned areas, which has allowed for the warning to expire. $$ WYZ110-191800- /O.CON.KCYS.HW.W.0006.000000T0000Z-230119T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 914 AM MST Thu Jan 19 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...North Snowy Range Foothills. * WHEN...Until 11 AM MST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
054 WWUS75 KCYS 191731 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1031 AM MST Thu Jan 19 2023 WYZ110-191845- /O.EXP.KCYS.HW.W.0006.000000T0000Z-230119T1800Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1031 AM MST Thu Jan 19 2023 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... High winds have decreased across the warned area. Winds will still occasionally gust up to 45 mph at times. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 18, 4:31 PM MST, 10 minutes earlier.
Area forecast discussion, Jan 18, 4:31 PM MST, 10 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
431 PM MST Wed Jan 18 2023
.SHORT TERM...(This evening through tomorrow)
Issued at 227 PM MST Wed Jan 18 2023
Key Impact Messages:
1) The winter storm will continue to wind down as the snow should
decrease across the region by the evening. Areas of blowing and
drifting snow will be possible as winds increase between 20 to 30
mph with higher gusts.
2) Elevated to high winds will be possible across the wind prone
areas and the south Laramie Range. Blowing snow will be possible
along portions of I-80 through Thursday.
3) Temperatures trending colder with an expansive snowpack across
much of the region.
Hazards Discussion: Multiple hazards remain in effect across much
of SE Wyoming and the Nebraska Panhandle as an ongoing snow storm
is bringing widespread accumulating snow to these areas. Snow is
beginning to taper off and decreases in areal coverage, but winds
have picked up this afternoon which is creating some areas of
blowing and drifting snow. Current Winter Weather Advisories and
Winter Storm Warnings will remain in effect until 5 PM to account
for the lingering light snow and patchy blowing and drifting snow.
Expect the snow to decrease altogether by the late afternoon
across SE Wyoming and the early evening hours for the Nebraksa
Panhandle as the storm system continues to pull off to the east-
northeast. Additional 1-2" of new snow will be possible across
these areas.
Additionally, High Wind Watches are currently in effect for the
wind prone areas and the I-80 summit and south Laramie Range
Foothills. In the wake of the departing snow system, pressure
gradients are progged to tighten across the Laramie range late
tonight into tomorrow morning. The highest confidence for high
winds will be across the Arlington wind prone area. An additional
hazard across the watch areas will be the potential for some
blowing and drifting snow, especially across the I-80 summit and
the Arlington area.
Weather Details: Visible satellite shows an impressive occluding
low pressure system across central Nebraska, with an expansive
cloud shield expanding west into SE Wyoming. Continuous wrap
around moisture and upslope snow has allowed for widespread light
snow with pockets of moderate snow to continue across the I-25
corridor throughout the morning and lingering into the afternoon.
Winds have begun to back toward the north and has shutoff the
upslope component and has allowed some dry air to filter into the
lower levels from the north. Radar trends continue to show a swath
of light snow across the I-25 corridor and this area should
dissipate and pull to the east over the course of the next 2-3
hours. Winds should continue to increase as higher heights begin
to work into the region from the west and the low pressure system
is slow to move out across central Nebraska. Gusty winds will
couple with fresh snowpack and create some instances of blowing
and drifting snow. With the snow being on the wetter side
(10-12:1) ratios, not expecting ground blizzard conditions at this
time, even with winds forecast to gust between 30 to 35 mph at
times across SE Wyoming.
The main concern for blowing snow will be across the Arlington
wind prone area and the I-80 summit later tonight and into
Thursday. Conditions are coming together for elevated to high
winds as a tight pressure gradient correlates with increasing
700mb winds to around 50 knots. With fresh snow and lighter snow
observed across these areas today, blowing and drifting snow will
impact I-80, especially where active High Wind Watches are in
effect. Not looking like a widespread high wind event, as the
highest confidence for high winds will be across Arlington with
lower confidence for Bordeaux and the south Laramie Range.
Temperatures were trended down a few degrees from the previous
forecast to account of the persistent NW flow aloft and the fresh
snowpack across the region. Temperatures may struggle to climb
above freezing for much of the area tomorrow.
.LONG TERM...(Friday through next Wednesday)
Issued at 227 PM MST Wed Jan 18 2023
The well-advertised pattern change in the long-term forecast period
remains on track in todays round of ensemble guidance. Moderately
active weather will persist through the early and middle portion
of next week with several weak systems in northwest flow as well
as a high chance of colder than average weather. The first
forecast challenge will come with the chance for high winds on
late Saturday into Sunday. Mid-level flow on the order of 55 to 65
knots as well as favorable pressure gradients remain in place
during this timeframe. While not a blockbuster wind event compared
to a few earlier this season, local guidance continues to favor
near or slightly above high wind criteria in the typical wind-
prone corridors north of the Snowy Range as well as perhaps
portions of the southern Laramie foothills. As mentioned in prior
forecast discussions, cold overnight lows on Saturday morning
remain likely in any valley basin areas that can decouple
overnight. With light winds and fresh snow, these areas may exceed
the lower 10th percentile of overnight low temperature guidance.
While all medium-range guidance keeps the next weak trough and
precipitation well south of the area on Friday evening into
Saturday morning, the following system set to arrive late on
Sunday into Monday is showing higher confidence in today’s 12z
suite. Around half of the ECMWF and GEFS ensemble members now
support some accumulating precipitation from sites in southeast
Wyoming through western Nebraska. A notable drop in temperatures
is also looking likely behind this system, with lows on Monday
morning possibly the coldest of the long-term outside of this
Friday. Overall, forecast confidence is high with regard to the
below-average temperature forecast coming with this system, with
moderate confidence in a very light-snow event as well. Northwest
flow remains in place throughout the early portion of next week
with below average temperatures in place. The next weak wave in
the flow pattern comes on Tuesday night into Wednesday. Ensemble
support for another light snow event, mainly in the mountains, is
growing with this event although total QPF averages are generally
less than 0.1”. What is looking likely is that another reinforcing
shot of cold air will move through, keeping temperatures below
average through the period.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 424 PM MST Wed Jan 18 2023
Wyoming TAFS...VFR at Rawlins and Laramie, with occasional MVFR
until 03Z. Wind gusts to 25 knots at Laramie until 02Z, and to
30 knots at Rawlins and Laramie after 04Z.
MVFR at Cheyenne until 03Z, then VFR. Wind gusts to 30 knots.
Nebraska TAFS...VFR at Chadron, with occasional MVFR until 03Z.
MVFR at Alliance until 11Z, with occasional IFR until 03Z, then
VFR after 11Z.
VFR at Scottsbluff, with occasional MVFR until 02Z. Wind gusts to
20 knots until 03Z, and to 23 knots after 15Z Thursday.
MVFR at Sidney until 05Z, with occasional IFR until 03Z, then VFR
after 05Z. Wind gusts to 30 knots until 05Z, and to 25 knots after
15Z Thursday.
&&
.FIRE WEATHER...
Issued at 428 AM MST Wed Jan 18 2023
Snow ongoing through the day Wednesday, therefore no fire weather
concerns are expected. Fire weather concerns will remain minimal
throughout the week as cold temperatures will allow snowpack to
persist through the weekend. High winds are possible late Wednesday
night through Thursday morning for the usual southeast Wyoming wind
prone locations.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 PM MST this afternoon for
WYZ101>103-106>108-110-112-114-115.
Winter Storm Warning until 5 PM MST this afternoon for
WYZ116>119.
High Wind Watch from 11 PM MST this evening through Thursday
morning for WYZ106-110-116-117.
NE...Winter Weather Advisory until 5 PM MST this afternoon for NEZ002-
095-096.
Winter Storm Warning until 5 PM MST this afternoon for NEZ003-
019>021-054-055.
&&
SHORT TERM...AW
LONG TERM...MAC
AVIATION...RUBIN
FIRE WEATHER...SFHazardous weather outlook, Jan 18, 2:31 PM MST, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 231 PM MST Wed Jan 18 2023 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118- 119-192145- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-East Platte County-Goshen County- Central Carbon County-Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- Central Laramie County-East Laramie County- 231 PM MST Wed Jan 18 2023 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Lingering light snow will continue into the evening. Winds will turn gusty with gusts up to 35 mph this evening, which will create areas of blowing and drifting snow. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Snow chances possible again on Sunday. .Spotter information statement... Spotter activation will not be required. WYZ106-110-116-117-192145- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- 231 PM MST Wed Jan 18 2023 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Lingering light snow will continue into the evening. Elevated to strong winds will develop by late this evening. Winds could gust up to 40 mph and create areas of blowing and drifting snow. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY High winds are possible Thursday. Winds could gust up to 60 mph at times. Areas of blowing and drifting snow will be possible across portions of I-80. Snow chances possible again on Sunday. .Spotter information statement... Spotter activation will not be required.
In the hours before
Local storm report, Jan 18, 3:44 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HEAVY SNOW 1 N FEDERAL 41.28N 105.10W
01/18/2023 M8.0 INCH LARAMIE WY TRAINED SPOTTER
6 TO 8 INCHES FELL. MOSTLY BEFORE 11 AM TODAY.
&&
GCCLocal storm report, Jan 18, 3:48 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HEAVY SNOW 8 NW CHEYENNE 41.23N 104.90W
01/18/2023 M7.0 INCH LARAMIE WY TRAINED SPOTTER
0336 PM HEAVY SNOW 17 W CHEYENNE 41.14N 105.12W
01/18/2023 M9.0 INCH LARAMIE WY TRAINED SPOTTER
7 INCHES MEASUERED AT 8 AM THIS MORNING.
0336 PM SNOW 12 SSE HORSE CREEK 41.25N 105.09W
01/18/2023 E5.0 INCH LARAMIE WY TRAINED SPOTTER
0336 PM SNOW 7 NW CHEYENNE 41.22N 104.89W
01/18/2023 M5.0 INCH LARAMIE WY TRAINED SPOTTER
&&
GCCLocal storm report, Jan 18, 3:56 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY SNOW 2 SE YELLOW PINE CAMPGR 41.23N 105.38W
01/18/2023 E9.0 INCH ALBANY WY PARK/FOREST SRVC
CROW CREEK SNOTEL IN SOUTH LARAMIE RANGE. ELEVATION 8330
FEET. 0.6 INCHES SNOW WATER EQUIVALENT OVER THE PAST 20
HOURS. 15 TO 1 RATIO USED. 6 INCHES ESTIMATED AT 18/5AM.
&&
GCCLocal storm report, Jan 18, 4:13 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM SNOW 1 NW LUSK 42.77N 104.46W
01/18/2023 M5.0 INCH NIOBRARA WY PUBLIC
SOCIAL MEDIA REPORT VIA FACEBOOK OF SNOWFALL
ACCUMULATION OF 5 INCHES IN LUSK, WY AS OF
4PM MST.
&&
BMWLocal storm report, Jan 18, 4:20 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW 3 E LYMAN 41.91N 103.98W
01/18/2023 M12.0 INCH SCOTTS BLUFF NE PUBLIC
UPDATED LSR FOR A FINAL SNOW TOTAL OF 12
INCHES APPROXIMATELY 15 MILES SOUTHEAST OF
TORRINGTON NEAR THE WYOMING/NEBRASKA STATE
BORDER AS OF 3PM MST.
&&
BMWLocal storm report, Jan 18, 4:22 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MST WED JAN 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM SNOW CHADRON 42.83N 103.00W
01/18/2023 M5.0 INCH DAWES NE BROADCAST MEDIA
PUBLIC REPORT VIA TWITTER OF 5 INCHES OF
SNOWFALL IN CHADRON, NE AS OF 330PM MST.
&&
BMWThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 2:11 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 24 hr |
Nearby
High Wind Warnings in Wyoming, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.